# SDR ASOA20120229018

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 23,158 hours, 17,875 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Fan
- Part number: 26006881301
- Part serial: 10186
- Condition: Overheated
- Location: Nr 2 Ahrs
- Part time: 1,366 hours, 1,091 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SMOKE IN CABIN IN FLIGHT.  MX R & R NR 2 AHRS FAN FOR OVERHEATING AND INOPERATIVE IAW AMM 34-21-03 WITH OPS CHECK SUCCESSFUL. ACFT APPROVED FOR RETURN TO SERVICE.
